MathSciNet Relay Station
MathSciNet bibliographic data
MR2754831 (2012a:46094) 46L05 (46L55)
Exel, R. Semigroupoid $C\sp \ast$-algebras. J. Math. Anal. Appl. 377 (2011), no. 1, 303–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement